RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 438–443 (Mi mz5063)  

Probability inequalities for sums of independent random variables with values in a Banach space

I. F. Pinelis


Full text: PDF file (421 kB)

English version:
Mathematical Notes, 1986, 39:3, 241–244

Bibliographic databases:

UDC: 519.2
Received: 22.04.1985

Citation: I. F. Pinelis, “Probability inequalities for sums of independent random variables with values in a Banach space”, Mat. Zametki, 39:3 (1986), 438–443; Math. Notes, 39:3 (1986), 241–244

Citation in format AMSBIB
\Bibitem{Pin86}
\by I.~F.~Pinelis
\paper Probability inequalities for sums of independent random variables with values in a Banach space
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 438--443
\mathnet{http://mi.mathnet.ru/mz5063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850190}
\zmath{https://zbmath.org/?q=an:0602.60003}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 241--244
\crossref{https://doi.org/10.1007/BF01170255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400015}


Linking options:
  • http://mi.mathnet.ru/eng/mz5063
  • http://mi.mathnet.ru/eng/mz/v39/i3/p438

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020